# SDR TRAX200701513

- Difficulty date: October 16, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 14,892 hours, 12,370 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AAR - PAX DWR AFT DRAG ANGLE CRACKED.    10-30-07    CUT AWAY DAMAGED SECTION OF AFT DRAG ANGLE AND REMOVED BURRS AND SHARP EDGES IAW BOMBARDIER REO 601R-52-11-513, PERFORMED LPI PER NDTM 51-20-08 ON REORKED AREAS AND CUTOUT EDGES OF PAX DOOR AFT DRAG ANGLE IAW REO 601R-52-11-513, NO DEFECTS NOTED. TOUCHED UP CUT EDGES IAW REO 601R-52-11-513. FABRICATED REPAIR ANGLE AND SPLICE ANGLES  IAW REO 601R-52-11-513. OK TO INSTALL. INSTALLED REPAIR ANGLE AND SPLICE ANGLES, SANDED FARING SURFACES, FILLET SELECTED EDGES, APPLIED TOPCOAT IAW BOMBARDIER REO 601R-52-11-513.
